# SDR AMTA200500386

- Difficulty date: April 15, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN SCRATCHED, SCRIBE MARKS, FS 440-660, S4L-S4R.  COMPLIED WITH ERA 757-53R-5866.  (M)
